# SDR DLM88971736

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O PASSENGER REPORTED RUMBLING NOISE AND BURNT RUBBER SMELL.  INSPECTED LANDING GEAR, RAN PACKS AND NO TROUBLE FOUND.
